# SDR HALA2022020400039

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 7,597 hours, 1,656 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Faulted
- Location: Slat\Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB 2 - SELECTING FLAPS 1 ECAM F/CTL FLAPS FAULT // PERFORMED BITE OF SFCC PER AMM 27-54-00. FAULTING SFCC2 22CV. REMOVED AND REPLACED SFCC2 PER AMM 27-51-34, OPS CHECK GOOD. OK FOR SVC
